Previous |  Up |  Next

Article

References:
[A-N1] A. Andreotti and F. Norguet: Problème de Levi et convexité holomorphe pour les classes de cohomologie. Ann. Sc. Norm. Sup. Pisa 20 (1966), 197–241. MR 0199439
[A-N2] A. Andreotti and F. Norguet: Cycles of algebraic manifolds and $\partial \bar{\partial }$-cohomology. Ann. Sc. Norm. Sup. Pisa 25 (1971), 59–114. MR 0288314
[B] D. Barlet: Espace des cycles et $d^{\prime }d^{\prime \prime }$-cohomologie de ${\mathbb{P}_{n}(C)} \setminus {\mathbb{P}_{k}(C)}$. Fonctions de Plusieurs Variables Complexes, Sém. F. Norguet, 1970–1973, Lecture Notes in Math., 409, 1974, pp. 98–123. MR 0369738 | Zbl 0307.32008
[B-T] R. Bott and L. Tu: Differential Forms in Algebraic Topology. GTM 82, Springer Verlag, 1982. MR 0658304
[C-H] N. Coleff and M. Herrera: Les Courants Résiduels Associés à une Forme Méromorphe. Lecture Notes in Math., 633, Springer Verlag, 1978. MR 0492769
[D-S-S] R. Delanghe, F. Sommen and V. Souček: Clifford Algebra and Spinor Valued Functions, A Function Theory for the Dirac Operator. Mathematics and Its Applications, Kluwer Academic Publishers, 1992.. MR 1169463
[G-H] G. Gindikin and M. Henkin: Integral geometry for $\bar{\partial }$-cohomology in $q$-linear concave domains in ${CP}^n$. Funct. Anal. Appl. 12 (1978), 6–23. MR 0515626
[HE] M. Henkin: The Abel-Radon transform and several complex variables. Ann. Math. Stud. 137, T. Bloom (ed.), Princeton University Press, 1995, pp. 223–275. MR 1369141 | Zbl 0848.32012
[HU] D.Husemoller: Fibre Bundles. McGraw-Hill, 1966. MR 0229247 | Zbl 0356.55007
[L] J. Leray: Le calcul différentiel et intégral sur une variété analytique complexe, probléme de Cauchy III. Bull. Soc. Math. France 87 (1959), 81–180. MR 0125984 | Zbl 0199.41203
[M] A. Martineau: Équations différentielles d’ordre infini. Bull. Soc. Math. France 95 (1967), 109–154. MR 1507968 | Zbl 0167.44202
[O1] S. Ofman: $d^{\prime }d^{\prime \prime }$ et $d^{\prime \prime }$-cohomologie d’une variété compacte privée d’un point. Bull. Soc. Math. France 113 (1985), 241–254. MR 0834037 | Zbl 0588.32012
[O2] S. Ofman: Intégration des classes de $d^{\prime }d^{\prime \prime }$-cohomologie sur les cycles analytiques. Solution du problème de l’injectivité. J. Math. Pures Appl. 68 (1989), 73–94. MR 0985954 | Zbl 0621.32020
[O3] S. Ofman: $d^{\prime }d^{\prime \prime }$, $d^{\prime \prime }$-cohomologies et intégration sur les cycles analytiques. Invent. Math. 92 (1988), 389–402. DOI 10.1007/BF01404459 | MR 0936088 | Zbl 0689.32006
[O4] S. Ofman: La transformation de Radon analytique en codimension 1. Ann. Sc. Norm. Sup. Pisa 20 (1993), 415–459. MR 1256076 | Zbl 0819.53035
[O5] S. Ofman: Résidus méromorphes et Résidus de Martinelli, Seminari di Geometria 1994–1996. (1996), Università degli Studi di Bologna, 181–193. MR 1385727
[O6] S. Ofman: Une généralisation d’une transformation intégrale de $R^{2}$. Géométrie analytique, F. Norguet, S. Ofman, J.J. Szczeciniarz (eds.), Actualités scientifiques et industrielles, 1438, Hermann, 1996. MR 1487914
[O7] S. Ofman: la Transformation de Radon analytique en dimension quelconque, preprint University Paris 7. (to appear). MR 2493578
[W-W] R. Ward and R. Wells: Twistor Geometry and Field Theory. Cambridge University Press, 1990. MR 1054377
Partner of
EuDML logo